# SDR 2025F00137

- Difficulty date: May 30, 2025
- Submitted: May 30, 2025
- Operation: General aviation
- Aircraft: N801WA
- Make and model: Doug MD 83
- Aircraft serial: 53291
- Aircraft time: 76,071 hours, 5,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: WL3071BPE
- Condition: Inoperative
- Location: Zone 200
- Part time: 76,071 hours, 5,354 cycles
- Component: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK FOUND SOME EMERGENCY FLOOR PATH LIGHT ARE NOT WORKING
